# SDR CALA2017051501447

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 72,317 hours, 8,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LITE INOP OUTSIDE LAV 100 RT DOOR FRAME. (UPPER OF THE TWO LIGHTS) REPLACED UPPER LED EEL LAMP ON LAV 100. OPS CK GOOD REF AMM 33-5 1-13.
